# SDR ASAA2019092430818

- Difficulty date: September 24, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 13,845 hours, 4,691 cycles
- System (JASC): 7400 · Ignition System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON MANUAL ENGINE START WITH EXTERNAL AIR ENGINE STARTED SUCCESSFULLY BUT WITH ECAM IGN A FAULT IGN B FAULT.  GROUNDED - YES. ENG 1 IGN B ON MEL. T/SHOOT C/OUT PER TSM 74-00-00-810-802A, FOUND OK. IGNITION TEST ON SYS A PASSED PER AMM 74-00-00-710-043. ENGINE 1 STARTED SUCCESSFULLY TWICE. OK FOR SVC. NO IGN A FAULT.
